Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7 (2002), Issue 4, Pages 169-237
http://dx.doi.org/10.1155/S1085337502000763

Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs

1Dipartimento di Matematica Applicata “G. Sansone”, Università degli Studi di Firenze, Via S. Marta 3, Firenze 50139, Italy
2Department of Mathematics, University of Virginia, P.O. Box 400137, Charlottesville, VA 22904-4137, USA

Received 30 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Bucci, I. Lasiecka, and R. Triggiani, “Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs,” Abstract and Applied Analysis, vol. 7, no. 4, pp. 169-237, 2002. doi:10.1155/S1085337502000763